AFDICOLD Tablets

Therapy Active Ingredient
ANTI-COLD Dextromethorphan Hydrobromide BP 15mg, Pseudoephedrine BP 60 mg, Chlorphenamine maleate BP 4mg, Paracetamol BP 650 mg
Category:

Reviews

There are no reviews yet.

Be the first to review “AFDICOLD Tablets”